Some convergence, stability, and data dependence results for K* iterative method of quasi-strictly contractive mappings
dc.contributor.author | Çelik, Ruken | |
dc.contributor.author | Şimşek, Necip | |
dc.date.accessioned | 2023-01-20T12:50:25Z | |
dc.date.available | 2023-01-20T12:50:25Z | |
dc.date.issued | 2022 | en_US |
dc.department | Fakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.description.abstract | In a recent paper, Yu et al. obtained convergence and stability results of the K* iterative method for quasistrictly contractive mappings [An iteration process for a general class of contractive-like operators: Convergence, stability and polynomiography. AIMS Mathematics 2021; 6 (7): 6699-6714.]. To guarantee these convergence and stability results, the authors imposed some strong conditions on parametric control sequences which are used in the K* iterative method. The aim of the presented work is twofold: (a) to recapture the aforementioned results without any restrictions imposed on the mentioned parametric control sequences (b) to complete the work of Yu et al. by adding a result regarding the data dependency of the fixed points of quasi-strictly contractive mappings. We also furnish some illustrative examples to support our results. Our work can be considered an important refinement and complement of the work of Yu et al. | en_US |
dc.identifier.doi | 10.55730/1300-0098.3303 | en_US |
dc.identifier.issue | 7 | en_US |
dc.identifier.scopus | 2-s2.0-85138166178 | en_US |
dc.identifier.scopusquality | N/A | en_US |
dc.identifier.trdizinid | 1142887 | en_US |
dc.identifier.uri | https://hdl.handle.net/11467/6131 | |
dc.identifier.uri | https://doi.org/10.55730/1300-0098.3303 | |
dc.identifier.volume | 46 | en_US |
dc.identifier.wos | WOS:000888592500017 | en_US |
dc.identifier.wosquality | Q2 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.publisher | TUBITAK | en_US |
dc.relation.ispartof | Turkish Journal of Mathematics | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Convergence; Data dependency; Fixed points; Iterative methods; Quasi-strictly contractive mappings; Stability | en_US |
dc.title | Some convergence, stability, and data dependence results for K* iterative method of quasi-strictly contractive mappings | en_US |
dc.type | Article | en_US |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Some convergence stability and data dependence results for $K^{.pdf
- Boyut:
- 496.72 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
Lisans paketi
1 - 1 / 1
Küçük Resim Yok
- İsim:
- license.txt
- Boyut:
- 1.56 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: